Global Boundary Controllability of the Saint-Venant System for Sloped Canals With Friction
Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 1, p. 257-270
@article{AIHPC_2009__26_1_257_0,
     author = {Gugat, M. and Leugering, G.},
     title = {Global Boundary Controllability of the Saint-Venant System for Sloped Canals With Friction},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {26},
     number = {1},
     year = {2009},
     pages = {257-270},
     doi = {10.1016/j.anihpc.2008.01.002},
     zbl = {1154.76009},
     mrnumber = {2483821},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2009__26_1_257_0}
}
Gugat, M.; Leugering, G. Global Boundary Controllability of the Saint-Venant System for Sloped Canals With Friction. Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 1, pp. 257-270. doi : 10.1016/j.anihpc.2008.01.002. http://www.numdam.org/item/AIHPC_2009__26_1_257_0/

[1] Cirina M., Boundary Controllability of Nonlinear Hyperbolic Systems, SIAM J. Control 7 (1969) 198-212. | MR 254408 | Zbl 0182.20203

[2] Cirina M., Nonlinear Hyperbolic Problems With Solutions on Preassigned Sets, Michigan Math. J. 17 (1970) 193-209. | MR 271546 | Zbl 0201.42702

[3] De Halleux J., Prieur C., Coron J.-M., D'Andréa Novel B., Bastin G., Boundary Feedback Control in Networks of Open Channels, Automatica 39 (2003) 1365-1376. | MR 2141681 | Zbl 1175.93108

[4] De Saint-Venant B., Theorie Du Mouvement Non-Permanent Des Eaux Avec Application Aux Crues Des Rivières Et À L'introduction Des Marees Dans Leur Lit, Comptes Rendus Academie des Sciences 73 (1871) 148-154, 237-240. | JFM 03.0482.04

[5] Graf W. H., Fluvial Hydraulics, J. Wiley and Sons, Chichester, 1998.

[6] Gugat M., Boundary Controllability Between Sub- and Supercritical Flow, SIAM J. Control Optim. 42 (2003) 1056-1070. | MR 2002148 | Zbl 1047.35087

[7] Gugat M., Optimal Nodal Control of Networked Hyperbolic Systems: Evaluation of Derivatives, Adv. Modeling Optim. 7 (2005) 9-37. | MR 2304344 | Zbl 1165.49307

[8] Gugat M., Leugering G., Global Boundary Controllability of the De St. Venant Equations Between Steady States, Inst. H. Poincaré Anal. Non Linéaire 20 (2003) 1-11. | Numdam | MR 1958159 | Zbl 1032.93030

[9] Gugat M., Leugering G., Schmidt E. J.P. G., Global Controllability Between Steady Supercritical Flows in Channel Networks, Math. Methods Appl. Sci. 27 (2004) 781-802. | MR 2055319 | Zbl 1047.93028

[10] Leugering G., Georg Schmidt E. J.P., On the Modelling and Stabilisation of Flows in Networks of Open Canals, SIAM J. Control Optim. 41 (2002) 164-180. | MR 1920161 | Zbl 1024.76009

[11] Li T., Exact Boundary Controllability of Unsteady Flows in a Network of Open Canals, Math. Nachr. 278 (2005) 278-289. | MR 2110532 | Zbl 1066.93005

[12] Lions J. L., Exact Controllability, Stabilization and Perturbations of Distributed Systems, SIAM Rev. 30 (1988) 1-68. | MR 931277 | Zbl 0644.49028

[13] Roberson J. A., Cassidy J. J., Chaudhry M. H., Hydraulic Engineering, John Wiley, New York, 1995.

[14] Wang Z., Li T., Global Exact Boundary Controllability for First Order Quasilinear Hyperbolic Systems of Diagonal Form, Int. J. Dynamical Systems and Differential Equations 1 (2007) 12-19. | MR 2492242 | Zbl 1168.35388

[15] Li T., Rao B., Exact Boundary Controllability for Quasilinear Hyperbolic Systems, SIAM J. Control Optim. 41 (2003) 1748-1755. | MR 1972532 | Zbl 1032.35124

[16] Li T., Yi J., Semi-Global Solution to the Mixed Initial-Boundary Value Problem for Quasilinear Hyperbolic Systems, Chinese Ann. Math. 22 (2001) 325-336. | MR 1845753 | Zbl 1005.35058

[17] Wang Z., Exact Controllability for Nonautonomous First Order Quasilinear Hyperbolic Systems, Chinese Ann. Math. Ser. B 27 (2006) 643-656. | MR 2273803 | Zbl pre05181313

[18] Zuazua E., Controllability of Partial Differential Equations: Some Results and Open Problems, in: Dafermos C., Feireisl E. (Eds.), Handbook of Differential Equations: Evolutionary Differential Equations, Elsevier Science, 2006.